U.S. doctors online nowAsk doctors free
Atlanta, GA
A 24-year-old female asked:

Jus went off my cycle 10days ago i jus started takin norethindrone birth control pills 10days ago &it seems like im startin my cycle again 2day?

1 doctor answer2 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Breakthrough bleed: Unscheduled bleeding is a common side effect of any birth control method but very common on low dose pills. It usually corrects itself in a few days or over a couple of cycles. If not then you will need to schedule a visit to discuss changing brands or changing methods and make sure nothing else is wrong. Other than being annoying for you it is not harmful.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 10, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.